Volumes, courbure de Ricci et convergence des variétés
Séminaire Bourbaki : volume 1997/98, exposés 835-849, Astérisque, no. 252 (1998), Talk no. 835, 26 p.
@incollection{SB_1997-1998__40__7_0,
     author = {Gallot, Sylvestre},
     title = {Volumes, courbure de {Ricci} et convergence des vari\'et\'es},
     booktitle = {S\'eminaire Bourbaki : volume 1997/98, expos\'es 835-849},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:835},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {252},
     year = {1998},
     zbl = {0976.53038},
     mrnumber = {1685585},
     language = {fr},
     url = {http://archive.numdam.org/item/SB_1997-1998__40__7_0/}
}
TY  - CHAP
AU  - Gallot, Sylvestre
TI  - Volumes, courbure de Ricci et convergence des variétés
BT  - Séminaire Bourbaki : volume 1997/98, exposés 835-849
AU  - Collectif
T3  - Astérisque
N1  - talk:835
PY  - 1998
DA  - 1998///
IS  - 252
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/SB_1997-1998__40__7_0/
UR  - https://zbmath.org/?q=an%3A0976.53038
UR  - https://www.ams.org/mathscinet-getitem?mr=1685585
LA  - fr
ID  - SB_1997-1998__40__7_0
ER  - 
%0 Book Section
%A Gallot, Sylvestre
%T Volumes, courbure de Ricci et convergence des variétés
%B Séminaire Bourbaki : volume 1997/98, exposés 835-849
%A Collectif
%S Astérisque
%Z talk:835
%D 1998
%N 252
%I Société mathématique de France
%G fr
%F SB_1997-1998__40__7_0
Gallot, Sylvestre. Volumes, courbure de Ricci et convergence des variétés, in Séminaire Bourbaki : volume 1997/98, exposés 835-849, Astérisque, no. 252 (1998), Talk no. 835, 26 p. http://archive.numdam.org/item/SB_1997-1998__40__7_0/

[A-C] M. Anderson, J. Cheeger - Cα-compactness for manifolds with Ricci curvature and injectivity radius bounded below, Journ. Diff. Geom. 35 (1992), 265-281. | Zbl

[A-G] U. Abresch, D. Gromoll - On complete manifolds with nonnegative Ricci curvature, Journ. A.M.S. V. 3 (1990), 355-374. | MR | Zbl

[An1] M. T. Anderson - Metrics of Positive Ricci Curvature with Large Diameter, Manuscripta Math. 68 (1990), 405-415. | MR | Zbl

[An2] M. T. Anderson - Hausdorff perturbations of Ricci flat manifolds and the splitting theorem, Duke Math J. 68 (1992), 67-82. | MR | Zbl

[An3] M. T. Anderson - Convergence and rigidity of metrics under Ricci curvature bounds, Invent. Math 102 (1990), 429-445. | MR | Zbl

[B-C] R. Bishop, R. Crittenden - Geometry of Manifolds, Academic Press (1964). | MR | Zbl

[Be] M. Berger - Riemannian geometry during the second half of the century, preprint.

[B-I1] D. Burago, S. Ivanov - Riemannian tori without conjugate points are flat, Geom. and Funct. An. 4 (1994), 259-269. | MR | Zbl

[B-12] D. Burago, S. Ivanov - On asymptotic volume of Tori, Geom. and Funct. An. 5 (1995), 800-808. | MR | Zbl

[B-K] P. Buser, H. Karcher - Gromov's almost flat manifolds, Astérisque 81 (1981), Soc. Math. France. | Numdam | MR | Zbl

[Ch] J. Cheeger - Finiteness theorems for Riemannian manifolds, Am. J. of Math. 92 (1970), 61-74. | MR | Zbl

[Ch-Co1] J. Cheeger, T. H. Colding - Lower bounds on Ricci curvature and the almost rigidity of warped products, Ann. of Math. 144 (1996), 189-237. | MR | Zbl

[Ch-Co2] J. Cheeger, T. H. Colding - On the Structure of Spaces with Ricci curvature Bounded Below I, J. Diff. Geom. 46 (1997), 406-480. | MR | Zbl

[Ch-Co3] J. Cheeger, T. H. Colding - On the Structure of Spaces with Ricci curvature Bounded Below II and III, annoncés. | Zbl

[Ch-G1] J. Cheeger, D. Gromoll - The splitting theorem for manifolds of nonnegative Ricci curvature, Journ. Diff. Geom. 6 (1971), 119-128. | MR | Zbl

[Ch-Gv] J. Cheeger, M. Gromov - Collapsing Riemannian manifolds while keeping their curvature bounded, II, J. Diff. Geom. 31 (1990), 269-298. | MR | Zbl

[Co1] T. H. Colding - Shape of manifolds with positive Ricci curvature, Invent. Math. 124 (1996), 175-191. | MR | Zbl

[Co2] T. H. Colding - Large manifolds with positive Ricci curvature, Invent. Math. 124 (1996), 193-214. | MR | Zbl

[Co3] T. H. Colding - Ricci curvature and volume convergence, Ann. of Math. 145 (1997), 477-501. | MR | Zbl

[C-Y] S. Y. Cheng, S. T. Yau - Differential equations on Riemannian manifolds and their geometric applications, Comm. Pure Appl. Math. 28 (1975), 333-354. | MR | Zbl

[F-Y] K. Fukaya, T. Yamaguchi - The fundamental groups of almost nonnegatively curved manifolds, Ann. of Math. 136 (1992), 253-333. | MR | Zbl

[Fu1] K. Fukaya - Collapsing Riemannian manifolds and eigenvalues of the Laplace operator, Inv. Math. 87 (1987), 517-547. | EuDML | MR | Zbl

[Fu2] K. Fukaya - Theory of convergence for Riemannian orbifolds, Japan. J. Math. 12 (1986), 121-160. | MR | Zbl

[Ga] S. Gallot - A Sobolev inequality and some geometric applications, Actes du colloque de Kyoto (1981), Kaigai Publications, 45-55 (1983).

[Ge] R. E. Greene - Homotopy Finiteness theorems and Helly's theorem, J. Geom. Anal. 4 (1994), 317-325. | DOI | MR | Zbl

[G-L-P] M. Gromov, J. Lafontaine, P. Pansu - Structures métriques pour les variétés riemanniennes, Textes Mathématiques n° 1, Cedic - Nathan (1981). | MR | Zbl

[G-P] K. Grove, P. Petersen - A radius sphere theorem, Inventiones Math. 112 (1993), 577-583. | DOI | EuDML | MR | Zbl

[G-P-W] K. Grove, P. Petersen, J. Y. Wu - Geometric finiteness theorems via controlled topology, Inv. Math. 99 (1990), 205-213 et 104 (1991), 221-222. | DOI | EuDML | MR | Zbl

[Gv1] M. Gromov - Paul Levy's isoperimetric inequality, Prépublications de l'I.H.E.S. (1980).

[Ka] A. Katsuda - Gromov's convergence theorem and its applications, Nagoya Math. Journ. 100 (1985), 11-48. | DOI | MR | Zbl

[Lo] J. Lohkamp - Manifolds of negative Ricci-curvature, Ann. of Math. 140 (1994), 655-683. | DOI | MR | Zbl

[O-S-Y] Y. Otsu, K. Shiohama, T. Yamaguchi - A new version of the differentiable sphere theorem, Invent. Math. 98 (1989), 219-228. | DOI | EuDML | MR | Zbl

[Pan] P. Pansu - Volume, courbure et entropie (d'après G. Besson, G. Courtois et S. Gallot), Sém. Bourbaki, Nov. 1996, Exp. n° 823, Astérisque 245 (1997), 83-103. | EuDML | Numdam | MR | Zbl

[Pau] M. Paun - Thèse de l'Université Joseph Fourier, Grenoble.

[Per1] G. Perelman - Manifolds of Positive Ricci Curvature with almost maximal volume, Journ of the A.M.S. 7 (1994), 299-305. | MR | Zbl

[Per2] G. Perelman - Alexandrov's spaces with curvature bounded below II, preprint. | MR | Zbl

[Per3] G. Perelman - Construction of manifolds of positive Ricci curvature with big volume and large Betti numbers, preprint. | MR | Zbl

[Pet] S. Peters - Convergence of Riemannian manifolds, Compositio Math. 62 (1987), 3-16. | EuDML | Numdam | MR | Zbl

[Sh] K. Shiohama - A sphere theorem for manifolds of positive Ricci curvature, Trans. A.M.S. 257 (1983), 811-819. | DOI | MR | Zbl

[Ya] T. Yamaguchi - Manifolds of almost nonnegative Ricci curvature, Journ. Diff. Geom. 28 (1988), 157-167. | DOI | MR | Zbl